# SDR P5CA2022031000090

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHS CANTED HORI FLANGE OF STA 1241 BULKHEAD FORGED FITTING FOUND CRACK RUNNING I/B AT 3 O/C POSITION AND APPROX 7/8 IN LENGTH AT UPPER SURFACE( FX - STA 1241 L/H O/B CANTED HORI FLANGE OF BULKHEAD FORGED FTG P/N: 65B07920-49 CRACK AREA REPAIRED IAW RI-53-00-15408 REV.A )
